# SDR DALA2021022401089

- Difficulty date: February 22, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-211
- Aircraft serial: 8536
- Aircraft time: 5,592 hours, 2,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 ROWS OF EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED 2L EPSU PER A321 AMM 33-51.  OPS CK GOOD.  A/C OK FOR SERVICE.  (LP 6319694)
